Select Publications

Book Chapters

Geenens G, 2011, 'A Nonparametric Functional Method for Signature Recognition', in Ferraty F (ed.), Recent Advances in Functional Data Analysis and Related Topics, Springer

Journal articles

Aya-Moreno C;Geenens G;Penev S, 2018, 'Shape-preserving wavelet-based multivariate density estimation', Journal of Multivariate Analysis, vol. 168, pp. 30 - 47, http://dx.doi.org/10.1016/j.jmva.2018.07.002

Geenens G;Wang C, 2018, 'Local-Likelihood Transformation Kernel Density Estimation for Positive Random Variables', Journal of Computational and Graphical Statistics, pp. 1 - 14, http://dx.doi.org/10.1080/10618600.2018.1424636

Pathiraja S;Moradkhani H;Marshall L;Sharma A;Geenens G, 2018, 'Data-Driven Model Uncertainty Estimation in Hydrologic Data Assimilation', Water Resources Research, vol. 54, pp. 1252 - 1280, http://dx.doi.org/10.1002/2018WR022627

Geenens G;Cuddihy T, 2018, 'Non-parametric evidence of second-leg home advantage in European football', Journal of the Royal Statistical Society. Series A: Statistics in Society, vol. 181, pp. 1009 - 1031, http://dx.doi.org/10.1111/rssa.12338

Geenens G;Charpentier A;Paindaveine D, 2017, 'Probit transformation for nonparametric kernel estimation of the copula density', Bernoulli, vol. 23, pp. 1848 - 1873, http://dx.doi.org/10.3150/15-BEJ798

Geenens G, 2015, 'Moments, errors, asymptotic normality and large deviation principle in nonparametric functional regression', Statistics and Probability Letters, vol. 107, pp. 369 - 377, http://dx.doi.org/10.1016/j.spl.2015.09.015

Geenens G, 2014, 'Explicit Formula for Asymptotic Higher Moments of the Nadaraya-Watson Estimator', Sankhya A, vol. 76, pp. 77 - 100, http://dx.doi.org/10.1007/s13171-013-0035-y

Geenens G, 2014, 'Explicit Formula for Asymptotic Higher Moments of the Nadaraya-Watson Estimator', SANKHYA-SERIES A-MATHEMATICAL STATISTICS AND PROBABILITY, vol. 76, pp. 77 - 100, http://dx.doi.org/10.1007/s13171-013-0035-y

Geenens G, 2014, 'Probit transformation for kernel density estimation on the unit interval', Journal of the American Statistical Association, vol. 109, pp. 346 - 358, http://dx.doi.org/10.1080/01621459.2013.842173

Geenens G, 2013, 'On the decisiveness of a game in a tournament', European Journal of Operational Research, http://dx.doi.org/10.1016/j.ejor.2013.06.025

Hui FK C;Geenens G, 2013, 'A nonparametric measure of local association for two-way contingency tables', Computational Statistics and Data Analysis, vol. 68, pp. 98 - 110, http://dx.doi.org/10.1016/j.csda.2013.06.013

Hui FK C;Geenens G, 2012, 'Nonparametric bootstrap tests of conditional independence in two-way contingency tables', Journal of Multivariate Analysis, vol. 112, pp. 130 - 144, http://dx.doi.org/10.1016/j.jmva.2012.05.015

Geenens G;Simar L, 2011, 'Single-index modelling of conditional probabilities in two-way contingency tables', Statistics, vol. 45, pp. 451 - 478, http://dx.doi.org/10.1080/02331881003650115

Geenens G, 2011, 'Curse of dimensionality and related issues in nonparametric functional regression', Statistics Surveys, vol. 5, pp. 30 - 43, http://dx.doi.org/10.1214/09-SS049

Geenens G, 2010, 'Who Deserved the 2008-2009 Belgian Football Champion Title? A Semiparametric Answer', JOURNAL OF QUANTITATIVE ANALYSIS IN SPORTS, vol. 6, http://dx.doi.org/10.2202/1559-0410.1225

Geenens G;Simar L, 2010, 'Nonparametric tests for conditional independence in two-way contingency tables', Journal of Multivariate Analysis, vol. 101, pp. 765 - 788, http://dx.doi.org/10.1016/j.jmva.2009.12.017

Geenens G;Delecroix M, 2006, 'A survey about Single-Index Models theory', International Journal of Statistics and Systems, vol. 1, pp. 203 - 230


Back to profile page